MathSciNet Relay Station
MathSciNet bibliographic data
MR2580558 65M70 (45K05)
Pani, Amiya Kumar; Fairweather, Graeme; Fernandes, Ryan I. ADI orthogonal spline collocation methods for parabolic partial integro-differential equations. IMA J. Numer. Anal. 30 (2010), no. 1, 248–276.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement